# SDR FDEA201005171561

- Difficulty date: May 17, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- Engine: Ge CF680
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC198413
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LT WING OTBD FLAP INBD HINGE LOWER PIVOT BORE HOLES.    EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IAW EA 1-5750-67544 TITLE: WINGS- OTBD T/E FLAPS- LT FLAP - REPAIR OF INBD AND OTBD HINGE.  EO 1-5100-7-5001, A4 PART I TITLE: REPAIR CATALOG - REPAIR IDENTIFICATION AND   TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
